RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 300–303 (Mi mz573)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The Inverse Legendre Transform of a Certain Family of Sequences

W. V. Zudilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm573

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 276–279

Bibliographic databases:

Received: 27.04.2004

Citation: W. V. Zudilin, “The Inverse Legendre Transform of a Certain Family of Sequences”, Mat. Zametki, 76:2 (2004), 300–303; Math. Notes, 76:2 (2004), 276–279

Citation in format AMSBIB
\Bibitem{Zud04}
\by W.~V.~Zudilin
\paper The Inverse Legendre Transform of a Certain Family of Sequences
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 300--303
\mathnet{http://mi.mathnet.ru/mz573}
\crossref{https://doi.org/10.4213/mzm573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2098999}
\zmath{https://zbmath.org/?q=an:02121465}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 276--279
\crossref{https://doi.org/10.1023/B:MATN.0000036764.72552.55}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043070731}


Linking options:
  • http://mi.mathnet.ru/eng/mz573
  • https://doi.org/10.4213/mzm573
  • http://mi.mathnet.ru/eng/mz/v76/i2/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. Zudilin, “Arithmetic hypergeometric series”, Russian Math. Surveys, 66:2 (2011), 369–420  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:70
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019